# SDR JJBA20121022005

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 29,729 hours, 41,412 cycles
- Engine: Pwa PW123D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED THE NR 2 ENGINE WAS SURGING CAUSING THE ACFT TO YAW DURING THE SURGING.  DECLARED AN EMERGENCY AND RETURNED THE FIELD.  GROUND MX WAS ABLE TO REPRODUCE THE ISSUE ON THE GROUND.  R & R THE MFC AND THE HP FUEL PUMP.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
